A note on hopf bifurcation in chen's system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

58 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1609-1615
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume13
Issue number6
Publication statusPublished - Jun 2003

Abstract

Hopf bifurcation in Chen's system was presented. The linear space defined on the complex number field was also discussed. The results showed that the Hopf bifurcation was nondegenerate and supercritical. A unique and stable limit cycle bifurcated from the equilibrium via the Hopf bifurcation.

Research Area(s)

  • Chen's system, Hopf bifurcation, The first Lyapunov coefficient